# SDR 2013FA0000556

- Difficulty date: September 25, 2013
- Submitted: September 25, 2013
- Operation: General aviation
- Aircraft: N8112T
- Make and model: Beech F33A
- Aircraft serial: CE1539
- Aircraft time: 23,361 hours
- Engine: Cont IO520BB
- Engine time: 261 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132101
- Part serial: 0909
- Condition: Failed
- Location: Nav Lights
- Part time: 3,757 hours, 15,028 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT ALL THE NAVIGATION LIGHTS WERE INOPERATIVE.  TROUBLESHOT SYS AND FOUND THAT THE NAVIGATION LIGHTS CIRCUIT BREAKER FAILED.  REPLACED CIRCUIT BREAKER AND LIGHTS WORKED.
